Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Period is late. Pregnancy test negative. Had Myomectomy in 2012. Suggestiions?

every since i can remember my cycle have been regular. In 6/2012 i had a myomectomy and my cycle was still regular even after the surgery. On 1/16/2013 i gotten a tetanus shot and had and allergic reaction, which i didn't take any antibiotic for. Eventually the itching and the rash on my arm went away kind of. My LMP was 1/1/2013 and i have taken 2 pregnacy test and both was negative. please help.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi.. thans for using HCM..
you have undergone myomectomy, and now you have delayed periods..
urine prenancy test is negative..
get one serum HCG for confirmation of pregnancy/no pregnancy..
see your gynaecologist for USG examination, and you may need a course of progesterone to withdrawl bleeding, 3 cycles of OCPs to regularize the cycle..
all the best..
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor